# SDR USAA960343

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47336
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 965
- Part time: 69,642 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4/C-6 INSPECTION, FOUND .25 INCH CRACK IN LONGERON 12R AT ATTACH FASTENERS STATION 965.  REPLACED SECTION OF LONGERON BY SPLICING PER USAIR TYPICAL REPAIR 53-10-17.  (M)
